MULTIPLICITY RESULTS FOR A CLASS OF ASYMMETRIC WEAKLY COUPLED SYSTEMS OF SECOND-ORDER ORDINARY pptx

MULTIPLICITY RESULTS FOR A CLASS OF ASYMMETRIC WEAKLY COUPLED SYSTEMS OF SECOND-ORDER ORDINARY pptx

MULTIPLICITY RESULTS FOR A CLASS OF ASYMMETRIC WEAKLY COUPLED SYSTEMS OF SECOND-ORDER ORDINARY pptx

... existence and multiplicity of solutions to a two-point boundary value prob- lem associated to a weakly coupled system of asymmetric second-order equations. Ap- plying a classical change of variables, ... cos(nπ) < 0. (3.45) MULTIPLICITY RESULTS FOR A CLASS OF ASYMMETRIC WEAKLY COUPLED SYSTEMS OF SECOND-ORDER ORDINARY DIFFERENTIAL EQUATIONS FR...

Ngày tải lên: 23/06/2014, 00:20

23 97 0
Báo cáo sinh học: "Fixed point-type results for a class of extended cyclic self-mappings under three general weak contractive conditions of rational type" potx

Báo cáo sinh học: "Fixed point-type results for a class of extended cyclic self-mappings under three general weak contractive conditions of rational type" potx

... USA *Corresponding author: manuel.delasen@ehu.es Email address: RPA: Agarwal@tamuk.edu Abstract This article discusses three weak φ-contractive conditions of rational type for a class of ... via Lemma 2.1 as follows for the case when A and B do not intersect, in general: Theorem 3.1. Assume that BABAT ∪ → ∪ : is a modified weak φ-contraction, that is, a cyclic se...

Ngày tải lên: 18/06/2014, 22:20

35 325 0
Báo cáo hóa học: " Existence results for a class of nonlocal problems involving p-Laplacian" pot

Báo cáo hóa học: " Existence results for a class of nonlocal problems involving p-Laplacian" pot

... u t (x,0)=u 1 (x) . P-Kirchhoff problem began to attract the attention of several researchers mainly after the work of Lions [1], where a funct ional analysis approach was proposed to attack it. The reader may consult ... η   | ∇z | p d x for all z Î W 0 . Let us also recall the following useful notion from nonlinear operator theory. If X is a Banach space and A : X ® X* is an o...

Ngày tải lên: 20/06/2014, 22:20

8 420 0
Báo cáo hóa học: " Some fixed point-type results for a class of extended cyclic self-mappings with a more general contractive condition" pdf

Báo cáo hóa học: " Some fixed point-type results for a class of extended cyclic self-mappings with a more general contractive condition" pdf

... Investigacion y Desarrollo de Procesos, Universidad del Pais Vasco, Campus of Leioa (Bizkaia), Aptdo. 644-Bilbao, 48080- Bilbao, Spain Full list of author information is available at the end of the article Abstract This ... theorem for mappings satisfying a contractive condition of rational type of partially ordered metric space. Abstr Appl Anal 2010, 8 (2010). (Article Number 1...

Ngày tải lên: 20/06/2014, 22:20

14 419 0
Báo cáo hóa học: "Research Article Multiplicity Results Using Bifurcation Techniques for a Class of Fourth-Order m-Point Boundary Value Problems" docx

Báo cáo hóa học: "Research Article Multiplicity Results Using Bifurcation Techniques for a Class of Fourth-Order m-Point Boundary Value Problems" docx

... Castaneda, “Existence of solutions of nonlinear m-point boundary-value problems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 556–567, 2001. 4 R. Ma and D. O’Regan, ... Class of Fourth-Order m-Point Boundary Value Problems Yansheng Liu 1 and Donal O’Regan 2 1 Department of Mathematics, Shandong Normal University, Jinan 250014, China 2 Department of...

Ngày tải lên: 21/06/2014, 20:20

20 202 0
báo cáo hóa học:" Existence and multiplicity of positive solutions for a class of p(x)-Kirchho type equations" ppt

báo cáo hóa học:" Existence and multiplicity of positive solutions for a class of p(x)-Kirchho type equations" ppt

... conditions also appear in the mathematical modeling of stationary thermo-rheological viscous flows of non-Newtonian fluids and in the mathematical description of the processes filtration of an ideal barotropic ... well-posedness of the Kirchhoff string. Trans. Am. Math. Soc. 348, 305–330 (1996) [20] Cavalcante, MM, Cavalcante, VN, Soriano, JA: Global existence and uniform decay rates f...

Ngày tải lên: 21/06/2014, 17:20

35 437 0
Báo cáo hóa học: "EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR A CLASS OF SUPERLINEAR p-LAPLACIAN EQUATIONS" potx

Báo cáo hóa học: "EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR A CLASS OF SUPERLINEAR p-LAPLACIAN EQUATIONS" potx

... equations [19] , An application of a mountain pass theorem, Acta Mathematica Sinica 18 (2002), no. 1, 27–36. [20] W. Zou, Variant fountain theorems and their applications, Manuscripta Mathematica 104 (2001), no. ... MULTIPLICITY OF SOLUTIONS FOR A CLASS OF SUPERLINEAR p-LAPLACIAN EQUATIONS JUAN WANG AND CHUN-LEI TANG Received 16 May 2006; Revised 5 July 2006; Accepted 6 July 2...

Ngày tải lên: 22/06/2014, 22:20

12 293 0
EXISTENCE AND MULTIPLICITY OF WEAK SOLUTIONS FOR A CLASS OF DEGENERATE NONLINEAR ELLIPTIC pot

EXISTENCE AND MULTIPLICITY OF WEAK SOLUTIONS FOR A CLASS OF DEGENERATE NONLINEAR ELLIPTIC pot

... Collection, Hermann, Paris, 1995. Mihai Mih ˘ ailescu: Department of Mathematics, University of Craiova, 200 585 Craiova, Romania E-mail address: mmihailes@yahoo.com 6 Existence and multiplicity Thus ... Th ´ eorie et Applications, Collection of Applied Mathematics for the Master’s Degree, Masson, Paris, 1983. [4] P. De N ´ apoli and M. C. Mariani, Mountain pass solutions to equatio...

Ngày tải lên: 23/06/2014, 00:20

17 287 0
Từ khóa:
w